JournalsaihpcVol. 21, No. 6pp. 827–838

On the local and global well-posedness theory for the KP-I equation

  • Carlos E. Kenig

    School of Mathematics, Institute for Advanced Study, Princeton, NJ 08540, USA, Department of Mathematics, University of Chicago, Chicago, IL 60637, USA
On the local and global well-posedness theory for the KP-I equation cover
Download PDF

Abstract

In this paper we obtain new local and global well-posedness results for the KP-I equation.

Résumé

Dans cet article nous obtenons de nouveaux résultats sur le caractère bien posé local et global de l'équation KP-I.

Cite this article

Carlos E. Kenig, On the local and global well-posedness theory for the KP-I equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (2004), no. 6, pp. 827–838

DOI 10.1016/J.ANIHPC.2003.12.002